Duality in dynamic discrete-choice models
Year of publication: |
March 2016
|
---|---|
Authors: | Chiong, Khai Xiang ; Galichon, Alfred ; Shum, Matthew |
Published in: |
Quantitative economics : QE ; journal of the Econometric Society. - New York, NY : Soc., ISSN 1759-7323, ZDB-ID 2530322-3. - Vol. 7.2016, 1, p. 83-115
|
Subject: | Conditional choice probability inversion | estimation of discrete choice models | mass transportation approach | Diskrete Entscheidung | Discrete choice | Schätztheorie | Estimation theory | Wahrscheinlichkeitsrechnung | Probability theory | Logit-Modell | Logit model |
-
Duality in dynamic discrete-choice models
Chiong, Khai Xiang, (2016)
-
Approximations of choice probabilities in mixed logit models
Kalouptsidis, N., (2010)
-
Integration of choice probabilities in logit
Delle Site, Paolo, (2013)
- More ...
-
Duality in dynamic discrete-choice models
Chiong, Khai Xiang, (2016)
-
Duality in dynamic discrete-choice models
Chiong, Khai Xiang, (2016)
-
Random projection estimation of discrete-choice models with large choice sets
Chiong, Khai Xiang, (2019)
- More ...